# SDR CA060216005

- Difficulty date: February 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,693 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Condition: Broken
- Location: Engine
- Part time: 547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION THE IGNITORS WERE REMOVED AND IT WAS FOUND THAT THE CERAMIC SURROUNDING CENTER ELECTRODE WAS LOOSE.  BOTH IGNITORS WERE CHAMPIONS.  ENGINE VIB CHECK WAS CARRIED OUT AND FOUND WITHIN LIMITS. LT IGNITOR S/N 04020731 AND RT S/N 03124329. (TC NR 20060216005)
